American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Clayton Petsche and Brian Stout. On quadratic rational maps with prescribed good reduction. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Paul Cubre and Jeremy Rouse. Divisibility properties of the Fibonacci entry point. Proc. Amer. Math. Soc. 142 (2014) 3771-3785.
Abstract, references, and article information   
View Article: PDF

[3] Robert L. Miller and Michael Stoll. Explicit isogeny descent on elliptic curves. Math. Comp. 82 (2013) 513-529.
Abstract, references, and article information   
View Article: PDF

[4] Bjorn Poonen and Eric Rains. Random maximal isotropic subspaces and Selmer groups. J. Amer. Math. Soc. 25 (2012) 245-269. MR 2833483.
Abstract, references, and article information   
View Article: PDF

[5] Martin Widmer. Counting primitive points of bounded height. Trans. Amer. Math. Soc. 362 (2010) 4793-4829. MR 2645051.
Abstract, references, and article information   
View Article: PDF

[6] Hélène Esnault and Olivier Wittenberg. On abelian birational sections. J. Amer. Math. Soc. 23 (2010) 713-724. MR 2629985.
Abstract, references, and article information
View Article: PDF

[7] Dragos Ghioca and Thomas J. Tucker. Proof of a dynamical Bogomolov conjecture for lines under polynomial actions. Proc. Amer. Math. Soc. 138 (2010) 937-942. MR 2566560.
Abstract, references, and article information   
View Article: PDF

[8] Dimitrios Poulakis. Affine curves with infinitely many integral points. Proc. Amer. Math. Soc. 131 (2003) 1357-1359. MR 1949864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jean-Louis Colliot-Thélène. Principe local-global pour les zéro-cycles sur les surfaces réglées. J. Amer. Math. Soc. 13 (2000) 101-124. MR 1697092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Matthew H. Baker. Kamienny's criterion and the method of Coleman and Chabauty. Proc. Amer. Math. Soc. 127 (1999) 2851-2856. MR 1641625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. E. Cremona and P. Serf. Computing the rank of elliptic curves over real quadratic number fields of class number 1 . Math. Comp. 68 (1999) 1187-1200. MR 1627777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Barry Green. Geometric families of constant reductions and the Skolem property. Trans. Amer. Math. Soc. 350 (1998) 1379-1393. MR 1458302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] János Kollár. Polynomials with integral coefficients, equivalent to a given polynomial. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 17-27. MR 1445631.
Abstract, references, and article information   
View Article: PDF

[14] Gregory S. Call and Joseph H. Silverman. Computing the canonical height on K3 surfaces. Math. Comp. 65 (1996) 259-290. MR 1322885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] José Felipe Voloch. Siegel's theorem for complex function fields . Proc. Amer. Math. Soc. 121 (1994) 1307-1308. MR 1209430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David Grant. Integer points on curves of genus two and their Jacobians . Trans. Amer. Math. Soc. 344 (1994) 79-100. MR 1184116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Joseph H. Silverman. The difference between the Weil height and the canonical height on elliptic curves . Math. Comp. 55 (1990) 723-743. MR 1035944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Bruce W. Jordan and Ron Livné. Conjecture “Epsilon” for weight $k>2$. Bull. Amer. Math. Soc. 21 (1989) 51-56. MR 985137.
Abstract, references, and article information   
View Article: PDF

[19] Joseph H. Silverman. Elliptic curves of bounded degree and height . Proc. Amer. Math. Soc. 105 (1989) 540-545. MR 953747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Joseph H. Silverman. Computing heights on elliptic curves . Math. Comp. 51 (1988) 339-358. MR 942161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jin Nakagawa and Kuniaki Horie. Elliptic curves with no rational points . Proc. Amer. Math. Soc. 104 (1988) 20-24. MR 958035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Hideo Imai. On the $p$-adic heights of some abelian varieties . Proc. Amer. Math. Soc. 100 (1987) 1-7. MR 883390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Heinz M. Tschöpe and Horst G. Zimmer. Computation of the N\'eron-Tate height on elliptic curves . Math. Comp. 48 (1987) 351-370. MR 866121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Thomas J. Kretschmer. Construction of elliptic curves with large rank . Math. Comp. 46 (1986) 627-635. MR 829634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Markus A. Reichert. Explicit determination of nontrivial torsion structures of elliptic curves over quadratic number fields . Math. Comp. 46 (1986) 637-658. MR 829635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Joe P. Buhler, Benedict H. Gross and Don B. Zagier. On the conjecture of Birch and Swinnerton-Dyer for an elliptic curve of rank $3$ . Math. Comp. 44 (1985) 473-481. MR 777279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] M. Fried. Constructions arising from N\'eron's high rank curves . Trans. Amer. Math. Soc. 281 (1984) 615-631. MR 722765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Kenneth Kramer. A family of semistable elliptic curves with large Tate-Shafarevitch groups . Proc. Amer. Math. Soc. 89 (1983) 379-386. MR 715850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Michael Laska. An algorithm for finding a minimal Weierstrass equation for an elliptic curve . Math. Comp. 38 (1982) 257-260. MR 637305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Kenneth Kramer. Arithmetic of elliptic curves upon quadratic extension . Trans. Amer. Math. Soc. 264 (1981) 121-135. MR 597871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2